All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2459-2475                                                                DOI:10.11948/20190356
Positive solutions of fractional differential equation boundary value problems at resonance
Yongqing Wang,Yonghong Wu
Keywords:Fractional differential equation, resonance, fixed point index, positive solution.
      In this article, we study a class of fractional differential equations with resonant boundary value conditions. Some sufficient conditions for the existence of positive solutions are considered by means of the spectral theory of linear operator and the fixed point index theory.
PDF      Download reader